# SDR ASOA2015032012440

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 30,051 hours, 27,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Shorted
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN.  REQUIRED 2 PEOPLE TO OPEN.  AFTER PUSHING IT APPROXIMATELY HALF WAY, IT FREE-FELL AS NORMAL.  FOUND ASD POWER ASSIST SWITCH SHORTED CAUSING DOOR TO CLOSE BY ITSELF.  REPLACED PANEL ASSY IAW AMM 33-22-00.
